Back Pain After Taking Stomach Medicine?

Illustration of Back Pain After Taking Stomach Medicine?
Illustration: Back Pain After Taking Stomach Medicine? cdn-prod.medicalnewstoday.com

Hello, I want to ask why after taking the gastric medicine the back of my body feels severe pain and weakness

1 Answer:

Hi Novaal,


Thank you for asking HealthReplies.com.

Need to clarify, what gastric medicine did you take? Was it prescribed by a doctor? What gastric symptoms do you suffer from?


There are many types of stomach medications, and each one has different ways of working and side effects. However, generally these drugs do not cause side effects in the form of pain and weakness, especially in the back (back).


If it is true that you have symptoms of stomach pain, then the weakness and back pain that you experience are more likely to be due to the course of the disease. You need to know that pain in the stomach area can spread so that it is not only felt around the chest and gut, but can also reach the throat and back. The spread of this pain can also be caused by diseases that underlie your acid reflux, for example, stomach ulcers, cholangitis (inflammation of the bile), cholelithiasis (gallstones), and so on.


It is also possible that pain and weakness in the back occurs due to other reasons, for example, namely:

Pinched nerve

Hypercholesterolemia (high blood cholesterol)

Rheumatoid arthritis (inflammation of the joints due to autoimmune disorders)
Viral or bacterial infections, for example ARI, dengue fever, typhoid fever, chikungunya, urinary tract infections
Nephrolithiasis (kidney stones)
Pyelonephritis (kidney infection), and so on

You can first relieve your pain and weakness by compressing your back using warm water while lying on a comfortable base. First, limit physical activity that is too heavy and eat and drink more regularly. Get plenty of exercise and do daily activities with a more ergonomic posture. If the pain is very disturbing, you can take paracetamol first.


However, if after doing the tips above the complaint does not improve in 2 to 3 days, you can check with your doctor directly for further examination and treatment ...


I hope this helps.

dr. Nadia Nurotul Fuadah

: by

Related Question

Stomach Enlarges And The Chapter Is Smooth When The Diet Program?

Stomach Enlarges And The Chapter Is Smooth When The Diet Program?

(2 years ago)

why does my stomach get bigger but 3 times a day, is it because I’m in the process of dieting that it affects, if all the fat is transferred to the stomach first while on a d...

The Safety Of Using Laxatives In Infants 6 Months?

The Safety Of Using Laxatives In Infants 6 Months?

(1 year ago)

In the afternoon, I am happy … I have a baby aged 6 months and 10 days. I want to ask, amn baby, am I using microlax penchar CHAPTER because since the MP ASI has been defecat...

Easy To Think Negatively When Pregnant 6 Months?

Easy To Think Negatively When Pregnant 6 Months?

(1 year ago)

I am with Retno, I am 6 months pregnant. From the first pregnancy, I had negative thoughts and liked to be carried away by dreams. Guess it will disturb my fetus or not if I think ...

Leave a Reply

Your email address will not be published. Required fields are marked *